Publications -- .pdf files

  1. Interpolation and cubature at Geronimus nodes generated by different Geronimus polynomials, Complex analysis and dynamical systems VII, 137--143, Contemp. Math. 699, Amer. Math. Soc. 2017.
  2. Interpolation and cubature at the Morrow-Patterson nodes generated by different Geronimus polynomials, Math. Proc. R. Ir. Acad. 117A (2017), 5-12.
  3. Removable singularities in C*-algebras of real rank zero, J. Math. Anal. Appl. 445 (2017), 1390-1393.
  4. Lagrange polynomials, reproducing kernels and cubature in two dimensions, J. Approx. Theory 195 (2015), 43-56.
  5. Bivariate polynomial interpolation at the Geronimus nodes, Complex analysis and dynamical systems V, p. 135-147, Contemp. Math. 591, Amer. Math. Soc., 2013.
  6. A bivariate Markov inequality for Chebyshev polynomials of the second kind, J. Approx. Theory 163 (2011), 1806-1814.
  7. Bivariate Lagrange interpolation at the Chebyshev nodes, Proc. Amer. Math. Soc. 138 (2010), p. 4447-4453.
  8. Proof of Markov's theorem for polynomials on Banach spaces, J. Math. Anal. Appl. 368 (2010), 374--381.
  9. Inequalities for the Poincaré and Carathéodory metrics in open unit balls, with C. J. Earle, Pure Appl. Math. Q. 7 (2011), 253-273.
  10. Multivariate Markov polynomial inequalities and Chebyshev nodes, J. Math. Anal. Appl. 338 (2008), 350--357.
  11. Fixed point theorems for infinite dimensional holomorphic functions,, J. Korean Math. Soc. 41 (2004), 175-192.
  12. Markov's inequality for polynomials on normed linear spaces, Jubilee issue of Mathematica Balkanica 16 (2002), 315-326.
  13. Schwarz's lemma and the Kobayashi and Carathéodory metrics on complex Banach manifolds, with Clifford Earle, John Hubbard and Sudeb Mitra, Kleinian Groups and Hyperbolic 3-Manifolds, Lond. Math. Soc. Lec. Notes 299, 363-384, Cambridge Univ. Press, Cambridge, 2003.
  14. Evolution equations and geometric function theory in J*-algebras, with Mark Elin, David Shoikhet and Simeon Reich, J. Nonlinear Convex Anal. 3 (2002), 81-121.
  15. Fixed points of holomorphic mappings for domains in Banach spaces, Abstr. Appl. Anal. 2003:5 (2003), 261-274.
  16. Invertibility preserving linear maps of Banach algebras, Complex analysis and dynamical systems, p. 59-66, Contemp. Math. 364, Amer. Math. Soc., 2004.
  17. Dissipative holomorphic functions, Bloch radii, and the Schwarz lemma, with S. Reich and D. Shoikhet, J. Anal. Math.82 (2000), 221-232.
  18. Banach algebras where the singular elements are removable singularities, J. Math. Anal. Appl. 243 (2000), 1-12.
  19. Optimal oscillation points for polynomials of restricted growth on the real line, in Approximation Theory and Applications, ed. T. M. Rassias, Hadronic Press, Palm Harbor, FL, 1998, 85-106.
  20. Coefficients of polynomials of restricted growth on the real line,   Table I,   Table II, J. Approx. Theory 93 (1998), 293-312.
  21. Holomorphic mappings of domains in operator spaces, Nonlinear Analysis 30 (1997), 3493-3503.
  22. A Bernstein-Markov theorem for normed spaces, J. Math. Anal. Appl. 208 (1997), 476-486.
  23. Bernstein's polynomial inequalities and functional analysis, Irish Math. Soc. Bull. 36 (1996), 19-33.
  24. Schurian algebras and spectral additivity, with R. V. Kadison, J. Algebra 180 (1996), 175-186.
  25. Affine mappings of invertible operators, with R. V. Kadison, Proc. Amer. Math. Soc. 124 (1996), 2415-2422.
  26. Unbounded symmetric homogeneous domains in spaces of operators, Ann. Scuola Norm. Sup. Pisa 22 (1995), 449-467.
  27. Factorization of operator matrices, Linear Algebra Appl. 225 (1995), 37-41.
  28. Computation of functions of certain operator matrices, Linear Algebra Appl. 194 (1993), 31-34.
  29. Linear fractional transformations of circular domains in operator spaces, Indiana Univ. Math. J. 41 (1992), 125-147.
  30. Problem 10186, Amer. Math. Monthly 99 (1992), 60.
  31. SLR(1) and LALR(1) parsing for unrestricted grammars, Acta Informatica 24 (1987), 191-209.
  32. Resetting displays, with Y. Wets, ACM SIGPLAN Notices 20 (1985), 73-77.
  33. An algorithm for solution of a stochastic linear quadratic optimal control problem, with R. Rishel, IEEE Transactions on Automatic Control AC-31 (1986), 1165-1169.
  34. An inequality for trigonometric polynomials, Proc. Amer. Math. Soc. 84 (1982), 155-156.
  35. Problem E2884, Amer. Math. Monthly 88 (1981), 349.
  36. Enumeration of the bounded symmetric domains in a given dimension, Atti. Accad. Naz. Lincei Rend. 68 (1980), 52-55.
  37. A metric condition for equivalence of domains, with J-P. Vigue, Atti Accad. Naz. Lincei Rend. 67 (1979), 402-403.
  38. Commentary on problems 73 and 74, The Scottish Book, R. D. Mauldin, Ed., Birkhäuser 1981, p. 143-150.
  39. Coefficient inequalities for Lp-valued analytic functions, Canadian Math. Bull. 24 (1981), 347-350.
  40. A generalization of C*-algebras, Proc. London Math. Soc. 42 (1981), 331-361.
  41. Analytic invariants and the Schwarz-Pick inequality, Israel J. Math. 34 (1979), 177-197.
  42. Schwarz-Pick systems of pseudometrics for domains in normed linear spaces, Advances in Holomorphy, J.A. Barroso editor, North-Holland, Amsterdam 1979, 345-406.
  43. Operator Siegel domains, Proc. Royal Soc. Edinburgh Sect. 79A (1977), 137-156.
  44. Linear algebraic groups in infinite dimensions, with W. Kaup, Illinois J. Math. 21 (1977), 666-673.
  45. On the size of balls covered by analytic transformations, Monatsh, Math. 83 (1977), 9-23.
  46. Analytic functions of bounded operators, Prob. 5995, Amer. Math. Monthly 83 (1976), 390.
  47. Bounded symmetric homogeneous domains in infinite dimensional spaces, Proceedings on Infinite Dimensional Holomorphy, Springer lecture note series vol. 364, 1974, 13-40.
  48. An inequality for Tchebycheff polynomials and extensions, with R. Askey and G. Gasper, J. Approx. Theory 14 (1975), 1-11.
  49. Operator extreme points and the numerical range, Indiana Univ. Math. J. 23 (1974), 937-947.
  50. The numerical range of functions and best approximation, Proc. Camb. Phil. Soc. 76 (1974), 133-141.
  51. Bounds on the derivatives of holomorphic functions of vectors, Proc. Colloq. Analysis, Rio de Janeiro, 1972, 145-163, Act. Sci. et Ind., Hermann, Paris, 1975.
  52. A generalized parallelogram law, Problem 5919, Amer. Math. Monthly 80 (1973), 697.
  53. Banach algebras with involution and Möbius transformations, J. Functional Anal. 11 (1972), 1-16.
  54. The numerical range of holomorphic functions in Banach spaces, Am. J. Math. 43 (1971), 1005-1019.
  55. A continuous form of Schwarz's lemma in normed linear spaces, Pacific J. Math. 38 (1971), 635-639.
  56. Schwarz's lemma in normed linear spaces, Proc. Nat. Acad. Sci. U.S.A. 62 (1969), 1014-1017.
  57. Schwarz's lemma and the maximum principle in infinite dimensional spaces, Doctoral dissertation, Cornell University, 1969.